1 doctor weighed in:

Use oral contaceptives, and i notice whenever i take pills i feel I have pain in my foot. Is it related to my oral contraceptives?

1 doctor weighed in

In brief: Probably, yes.

There can be an association between increased estrogen levels caused by oral contraceptives and a sense of foot pain.
More often it is described as "achy" and patients, like yourself, can relate this to the use of estrogen based bc meds. If it bothers you enough, you may want to vist with your ob-gyn to discuss alternatives (diaphragm, ring, sponge, non medicated implant etc...).

In brief: Probably, yes.

There can be an association between increased estrogen levels caused by oral contraceptives and a sense of foot pain.
More often it is described as "achy" and patients, like yourself, can relate this to the use of estrogen based bc meds. If it bothers you enough, you may want to vist with your ob-gyn to discuss alternatives (diaphragm, ring, sponge, non medicated implant etc...).
Dr. Charles Southerland
Dr. Charles Southerland
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors